EconPapers    
Economics at your fingertips  
 

Approximation of the Hilbert Transform on the Real Line Using Freud Weights

Incoronata Notarangelo ()
Additional contact information
Incoronata Notarangelo: Università degli Studi della Basilicata

A chapter in Approximation and Computation, 2010, pp 233-252 from Springer

Abstract: Abstract Some quadrature rules based on the zeros of Freud polynomials are suggested to compute Cauchy principal value integrals on the real line. In this paper, the main effort is to prove the stability and the convergence of the proposed rules. Error estimates in a weighted uniform norm are stated and some numerical tests are described.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_15

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_15